Picone's Identity and the Moving Plan Procedure
MetadataShow full metadata
Positive solutions of a class of nonlinear elliptic partial differential equations are shown to be symmetric by means of the moving plane argument coupled with Spectral Theory results and Picone's Identity. The method adapts easily to situations where the moving plane procedure gives rise to variational problems with positive eigenfunctions.
CitationAllegretto, W. & Siegel, D. (1995). Picone's identity and the moving plan procedure. Electronic Journal of Differential Equations, 1995(14), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.